# SDR UALA2011070103231

- Difficulty date: June 29, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 37,992 hours, 9,546 cycles
- Engine: Pwa PW4052
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Condition: Faulty
- Location: Lt Pitot
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT AUX PITOT EICAS MESSAGE AND ASSOCIATED LIGHT AFTER ENGINE START.  REPLACED THE CURRENT SENSING RELAY K312.  ACCOMPLISHED TEST AT P61.  TESTS OKAY.
